MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 2.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 2.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5412025
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during an endovascular procedure when the subject coil was inserted into the microcatheter, there was resistance.The physician attempted to remove it, but the subject coil was detached prematurely in the catheter.Therefore, the subject coil was removed by cutting off the proximal part of the microcatheter.The procedure was completed successfully by replacing the subject device.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the coil delivery wire was noted to be kinked.The main coil was seen to be detached and not returned.Main coil prematurely detached/separated during use functional test was not required.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported main coil prematurely detached/separated during use was confirmed during analysis.The reported coil introducer sheath friction and main coil difficulty insert could not be confirmed as the main coil was not returned.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.Continues flush was maintained throughout the procedure.The patient¿s anatomy was normal.During analysis, the main coil was seen to be detached and the coil delivery wire was kinked.An assignable cause of procedural factors will be assigned to the as reported 'main coil prematurely detached separated during use¿ these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of undeterminable will be assigned to the as reported coil introducer sheath friction and main coil difficulty inserting as the main coil was not returned and therefor could not be tested.An assignable cause of procedural factors will be assigned to the as analyzed main coil prematurely detached/separated during use these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the as analyzed coil delivery wire kinked/bent as the defect appears to be associated with handling of the product or portion of the product during preparation.
 
Event or Problem Description

Brand Name
TARGET TETRA 2.0MM X 2.5CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key18384481
Report Number3008881809-2023-00597
Device Sequence Number4196863
Product Code HCG
UDI-Device Identifier07613327578577
UDI-Public07613327578577
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5412025
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL10 MICROCATHETER (STRYKER).
Patient SexUnknown